# SDR ASAA0640498

- Difficulty date: April 25, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 42,339 hours, 23,865 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 6546579585
- Condition: Corroded
- Location: Bs 1117
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN APU COMPARTMENT RT TORQUE BOX EDGE DOUBLER FORWARD OF APU AIR INLET CUTOUT.  FABRICATED AND INSTALLED DOUBLER PER SRM 51 40 02.
